Go to content
UR Home

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Doenicke, A. and Moss, J. and Lorenz, Wilfried and Hoernecke, R. and Gottardis, M. (1994) Are hypotension and rash after atracurium really caused by histamine release? Anesthesia and analgesia 78 (5), pp. 967-972.
[img]
Preview

Doenicke, A. and Lorenz, Wilfried and Hoernecke, R. and Nebauer, A. E. and Mayer, M. (1993) Histamine release after injection of benzodiazepines and of etomidate. A problem associated with the solvent propylene glycol (= Libération d'histamine après injection de benzodiazépines et d'étomidate. Rôle du solvant propylène-glycol). Annales françaises d'anesthèsie et de rèanimation 12 (2), pp. 166-168.
[img]
Preview

This list was generated on Wed Sep 2 12:37:11 2015 CEST.
  1. Homepage UR

University Library

Publication Server

Contact person
Gernot Deinzer

Phone +49 941 943-2759
Contact